# SDR DALA2025060404264

- Difficulty date: May 29, 2025
- Submitted: June 4, 2025
- Operation: Air carrier
- Aircraft: N838MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29711
- Aircraft time: 98,119 hours, 17,171 cycles
- System (JASC): 5270 · Door Warning System
- Part: Module
- Condition: Faulted
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1814 R1 DOOR SLIDE LIGHT INOP. CONNECTIVE ACTION: R/R R1 ALARM SIGNAL MODULE IAW B767-400 AMM 52-73. OPS CK NML. (7247182)
